Robust Constrained Receding-Horizon Predictive Control via bounded data uncertainties.

C. Ramos, M. Martínez, J. Sanchis, J.V. Salcedo. Mathematics and Computers in Simulation. Vol. 79, pp. 1452 - 1471 , 2009 (ISSN:0378-4754)
Título:
Robust Constrained Receding-Horizon Predictive Control via bounded data uncertainties.
Autor (es):
C. Ramos, M. Martínez, J. Sanchis, J.V. Salcedo.
Revista:
Mathematics and Computers in Simulation. Vol. 79, pp. 1452 - 1471 , 2009 (ISSN:0378-4754)
Publicado en:
Journals 2009